Vol. 12 No. 2 (1983)

Published:
1983-08-01
Articles
-
A principle of condensation of singularities for set-valued functions
- Abstract views: 154
-
General solution of the arctangent functional equation
- Abstract views: 137
-
On the convergence of the monotone sequences of operator-valued functions
- Abstract views: 144
-
A note on Popoviciu's inequality for bilinear forms
- Abstract views: 144
-
A class of Jackson-type operators
- Abstract views: 144
-
Some generalization of certain O. Hadžić contraction type-theorems
- Abstract views: 200
-
A hierarchy of convexity for sequences
- Abstract views: 181